# SDR QXEA2010111000724

- Difficulty date: November 9, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 9,578 hours, 10,459 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - RT INBD SEAT TRACK CORROSION AT X156.  CORROSION REMOVED.  MATERIAL REMOVED ON SEAT TRACK NR16 FWD END FLAT WAS .013".  BLENDED AREA IS WITHIN LIMITS IAW RD 8/4-53-884. THICKNESS REMAINING OF BLENDED AREA IS .183". AREA ALODINED IAW AMM 51-25-16-390-801.
